Can anyone who has experienced emotional side effects while on clomid give a brief discussion of their experience? Last cycle I noticed marked depression starting the day after I stopped taking it, lasting for about a week. This cycle I just started taking it yesterday and today I'm having the same level of depression as last cycle - sitting at my keyboard crying because of how fat I feel. Could this be the clomid effects already? Does it sort of build up in your system and get worse over time? Last month when the hormonal depression lifted I thought - "well maybe I can do this if its only 7 days - I can get through that". But now I'm scared - this doesn't bode well for the rest of the month if its already starting. What are your experiences?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...